# SDR DALA1114479873

- Difficulty date: March 1, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED HOLES IN CUSP AT STA 680 RT CUSP AT ZEE SPLICE.  REMOVED AND INSTALLED CUSP WEB FROM STA 674-693 IAW SRM 51-30-2.  FABRICATED NEW WEB FROM .020 7075T6.  FABRICATED AND INSTALLED RING DOUBLERS USING .050 7075T6.063 7075T6, .080  7075T6.O90 7075T6 IAW DWG3SG09530019.  INSTALLED ZEE ANGLE AND 2 SPLICE IAW DC9 SRM 51-30-05. P-239.
